MathSciNet Relay Station
MathSciNet bibliographic data
MR1414589 65M50 (65M12 65M60)
Abgrall, R. Numerical discretization of the first-order Hamilton-Jacobi equation on triangular meshes. Comm. Pure Appl. Math. 49 (1996), no. 12, 1339–1373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement